# SDR USAA2010120892926

- Difficulty date: November 16, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53110689205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 - LEVEL 2 EXFOLIATION CORROSION ON STRINGER BETWEEN FR12 AND FR13, STR 34L.  REPLACED STRINGER BETWEEN FR12 AND FR13, STR 34L IAW A320 SRM 51-72-11.
